AMS eContent Search Results
Matches for: msc=(76D03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Yoshikazu Giga, Mathis Gries, Matthias Hieber, Amru Hussein and Takahito Kashiwabara. Bounded $H^{\infty}$-calculus for the hydrostatic Stokes operator on $L^p$-spaces and applications. Proc. Amer. Math. Soc. 145 (2017) 3865-3876.
Abstract, references, and article information   
View Article: PDF

[2] Francesca Crispo and Paolo Maremonti. A high regularity result of solutions to a modified $p$-Navier-Stokes system. Contemporary Mathematics 666 (2016) 151-162.
Book volume table of contents   
View Article: PDF

[3] Franco Flandoli. Possible effect of noise on stretching mechanism. Contemporary Mathematics 666 (2016) 201-209.
Book volume table of contents   
View Article: PDF

[4] P. Kaplický. On $L^q$ estimates of planar flows up to the boundary. Contemporary Mathematics 666 (2016) 253-263.
Book volume table of contents   
View Article: PDF

[5] Dominic Breit. Existence theory for generalized Newtonian fluids. Contemporary Mathematics 666 (2016) 99-110.
Book volume table of contents   
View Article: PDF

[6] Y. Meng and Y.-G. Wang. A uniform estimate for the incompressible magneto-hydrodynamics equations with a slip boundary condition. Quart. Appl. Math. 74 (2016) 27-48.
Abstract, references, and article information
View Article: PDF

[7] Hantaek Bae. Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 2887-2892.
Abstract, references, and article information   
View Article: PDF

[8] Xiaoli Li and Dehua Wang. Global strong solution to the density-dependent incompressible flow of liquid crystals. Trans. Amer. Math. Soc. 367 (2015) 2301-2338.
Abstract, references, and article information   
View Article: PDF

[9] R. Alexandre, Y.-G. Wang, C.-J. Xu and T. Yang. Well-posedness of the Prandtl equation in Sobolev spaces. J. Amer. Math. Soc. 28 (2015) 745-784.
Abstract, references, and article information   
View Article: PDF

[10] M. Miklavčič. Instability of viscous flows over a shrinking sheet. Quart. Appl. Math. 72 (2014) 363-371. MR 3186242.
Abstract, references, and article information
View Article: PDF

[11] Matthias Geissert, Karoline Götze and Matthias Hieber. $L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids. Trans. Amer. Math. Soc. 365 (2013) 1393-1439.
Abstract, references, and article information   
View Article: PDF

[12] Robert A. Van Gorder and K. Vajravelu. Multiple solutions for hydromagnetic flow of a second grade fluid over a stretching or shrinking sheet. Quart. Appl. Math. 69 (2011) 405-424. MR 2850738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Baoquan Yuan. On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space. Proc. Amer. Math. Soc. 138 (2010) 2025-2036. MR 2596038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean-Yves Chemin and Isabelle Gallagher. Large, global solutions to the Navier-Stokes equations, slowly varying in one direction. Trans. Amer. Math. Soc. 362 (2010) 2859-2873. MR 2592939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Cheskidov and R. Shvydkoy. Ill-posedness of the basic equations of fluid dynamics in Besov spaces. Proc. Amer. Math. Soc. 138 (2010) 1059-1067. MR 2566571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Caidi Zhao, Shengfan Zhou and Yongsheng Li. Existence and regularity of pullback attractors for an incompressible non-Newtonian fluid with delays. Quart. Appl. Math. 67 (2009) 503-540. MR 2547637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Eva Dintelmann, Matthias Geissert and Matthias Hieber. Strong $L^p$-solutions to the Navier-Stokes flow past moving obstacles: The case of several obstacles and time dependent velocity. Trans. Amer. Math. Soc. 361 (2009) 653-669. MR 2452819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Giovanni P. Galdi. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009) 679-684. MR 2448590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexey Cheskidov. Blow-up in finite time for the dyadic model of the Navier-Stokes equations. Trans. Amer. Math. Soc. 360 (2008) 5101-5120. MR 2415066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Giovanni Cimatti. Existence of turning points for the response diagram of the Poiseuille flow with prescribed flow-rate. Quart. Appl. Math. 65 (2007) 523-528. MR 2354885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Chen Qionglei and Zhang Zhifei. Regularity criterion via the pressure on weak solutions to the 3D Navier-Stokes equations. Proc. Amer. Math. Soc. 135 (2007) 1829-1837. MR 2286093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Miklavcic and C. Y. Wang. Viscous flow due to a shrinking sheet. Quart. Appl. Math. 64 (2006) 283-290. MR 2243864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] K. Vajravelu, J. R. Cannon and D. Rollins. Diffusion of chemically reactive species in a porous medium. Quart. Appl. Math. 64 (2006) 17-28. MR 2211375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jean Duchon and Raoul Robert. Linear wellposedness of the evolution equation of a mixing strip of two fluids with initially sharp interface in a porous medium. Quart. Appl. Math. 61 (2003) 723-730. MR MR2019620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Donatella Donatelli. Local and global existence for the coupled Navier-Stokes-Poisson problem. Quart. Appl. Math. 61 (2003) 345-361. MR MR1976375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Songmu Zheng and Yuming Qin. Maximal attractor for the system of one-dimensional polytropic viscous ideal gas. Quart. Appl. Math. 59 (2001) 579-599. MR MR1848536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Hyeong-Ohk Bae. Existence and regularity of solutions of non-Newtonian flow. Quart. Appl. Math. 58 (2000) 379-400. MR MR1753406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1